• question-icon

    Can Ambien cause black stools?

default
Posted on Tue, 19 Mar 2019 in Medicines and Side Effects
Question: Can ambien cause black stool especially if diet contains lots of candy
doctor
Answered by Dr. Salah Saad Shoman 26 minutes later
Brief Answer:
Yes, it can.

Detailed Answer:

Hi,

Please note that it is a rare but reported side effect of Ambien to cause black or tarry colored stools occurring in less than 1% of patients using it.

I hope I answered your question.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2450 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

125 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2